# SDR C2XA97IA266

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: S5397140220301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND FAIRING FRAME NR 27A RIGHT SIDE CHORD CRACKED.  MAINTENANCE REMOVED AND REPLACED THE CHORD IAW ATR42 SRM 51-25-04.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
